Tag: Dr Mark Horowitz
-

My head hurts #9: A Year of Antidepressant Withdrawal
It’s a year and four days since I stopped taking Amitriptyline. I expected it to be tough, but I hadn’t realised quite how unpleasant it would be.
-

My Head Hurts #7: Seven Months and Counting
In the seventh post in the series is an update of the last few months of antidepressant withdrawal syndrome and how I’m feeling now.
-

My Head Hurts #4: The Side Effects
I finally stopped taking the Amitriptyline three months ago, with my final dose of 2 mg. My symptoms haven’t changed significantly since last month; except for the bouts of pain/ache/restlessness, which are far worse.
-

My Head Hurts #3: Antidepressant Withdrawal Pain
Have you thought about why some people, often young women, are driven to cut themselves? Taking a blade and deliberately cutting into your own flesh seems so counter to everything we think of as normal. I find it difficult to comprehend.
-

My Head Hurts: Reducing Antidepressants
I’m trying not to look at the clock. It’s still dark; early June in the UK, so maybe 3-4 am? The next thing that comes into my mind are the drugs. In the last six months, I’ve probably spent more time thinking about the drugs than anything else.